I've been on antibiotics - will this affect the pill?By anonymous on 03/02/2009
Is it possible to get pregnant after having sex after one day of taking the pill again after my period?
I am on antibiotics after a bad cold and got told that it may affect the pill. Now the condom split.
Is there a chance I could be pregnant?
Could someone please get back to me?
Thanks for your query…
This is not a medical service but a counselling one so, for medical advice, contact NHS Direct or your GP.
Antibiotics can upset the stomach sometimes, which may mean that the pill is not absorbed properly.
Missing a pill in this way at the beginning of a packet means that the period of time without the necessary hormone is lengthened.
This in turn means that the risk of ovulation is higher.
All this needs to be confirmed by a medical professional so the best advice is to contact a suitably qualified person as soon as possible.